# SDR CHQA200800005

- Difficulty date: January 6, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N638BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7311
- Aircraft time: 18,636 hours, 15,745 cycles
- Engine: Ge CF343B1
- Engine time: 18,636 hours, 15,745 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601R7528657
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IAH TO CMH - DURING CLIMB, THE CREW RECEIVED A HYDRAULIC SYSTEM 2 FAIL MESSAGE THEN CONFIRMED THAT THE SYSTEM 2 QUANTITY WAS ZERO.  THE AIRCRAFT RETURNED TO FIELD AT IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE HYDRAULIC SYSTEM AND FOUND A HAIRLINE CRACK ON THE HYDRAULIC TUBE FROM THE BACK OF THE SERVICING PORT.  AFTER CHANGING THE TUBE AND SERVICING THE HYDRAULICS, THE NR 2 SYSTEM OPERATED NORMALLY.
